# SDR 2001UALA00048

- Difficulty date: January 22, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 33,734 hours, 10,050 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Right A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 12,00FT IN CRUISE RIGHT PACK STOPPED OPERATING.  *S/D*  REMOVED AND INSTALLED RT EXTRACTOR DUCT AND LEAK CHECKED.  FAILED WELD JOINT ON DEFECTIVE DUCT.
